# SDR SWAA2021122748853

- Difficulty date: November 30, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Panel
- Condition: Broken
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221GF HAS BROKEN TANG.  ALL DAMAGE WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F.  REMOVED ALL DAMAGE, CLEANED REPAIR AREAS. FABRICATED CORE PLUG & UPPER SURFACE REPAIR PLIES FOR TANG REPAIR IAW SRM 53-00-50-2R-4 PARA 3A-E & SRM 53-00-50-2R-6 PARA 3A-G.  FABRICATED REPAIR PLIES FOR LOWER SURFACE & UPPER SURFACE EDGE REPAIR.  INSTALLED LOWER SURFACE REPAIR PLIES FOR TANG REPAIR AND UPPER REPAIR PLIES FOR EDGE REPAIR IAW SRM 53-00-50-2R-6 PARA 3K-L AND SRM 53-00-50-2R-4 PARA 3K-L., IAW SRM 53-00-50-2R-6.; [12] CURED REPAIRS; UNBAGGED AND TRIMMED EXCESS MATERIAL.
